# SDR SWAA2020071498341

- Difficulty date: July 7, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS DENT OUT OF LIMITS AT 15.55' FWD OF AFT EDGE ON UPPER EDGE.  REPAIRED FWD CARGO DOOR AT 15.55' FWD OF EDGE ON UPPER EDGE IAW SRM 52-00-01-2R-2 FIG 201 AND SHEET 1 AND 2.
